# SDR YENA2022072500705

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N2060J
- Make and model: Airbus A321-271N
- Aircraft serial: 09398
- Aircraft time: 4,896 hours, 1,464 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1681, JFK- UVF. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' ENGINE 1 SENSOR FAULT; PERFORM ENG. RUN FOR 10 MINS ON ENG. #1 SENSOR FAULT COULD NOT BE DUPLICATED IAW AMM 71-00-00-00B-320B-A. NO FAULT FOUND AT THIS TIME.'
